# SDR DXTA200702513

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 7,256 hours, 4,539 cycles
- Engine: Allsn AE3007C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid
- Part number: 6711351
- Condition: Inoperative
- Location: Vent Door
- Part time: 7,256 hours, 4,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN VENT DOOR OPENED AND "CABIN DOOR OPEN" CAS MESSAGE CAME ON AFTER TAKEOFF. AIRCRAFT WOULD NOT PRESSURIZE.   TROUBLE SHOT TO FAULTY VENT DOOR SOLENOID.  REMOVED SOLENOID AND REPLACED WITH NEW.  OPERATIONAL CHECKS GOOD.  MAINT IAW CC 750 MM CHPTR 52-10-07.
